This is my first time taking this medication. My doctor has prescribed it for a period of two weeks to help bring down the pressure in my eyes, caused by using prednisone for Iritis. I took one 250mg tablet around 11am yesterday and woke this morning around 6am to cloudy urine. I have no other symptoms, besides an increased amount of urine output.
Acetazolamide is used to treat IH or eye pressure, yet the cloudy urine complaint is not uncommon. The cloudy urine can happen especially if you just started taking it. Increased amount of urine is very common for this Rx, but it should only last for a week. Consult with your doctor if that side effect doesn't go away after a week.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Dec 2013 • 1 answer
Updated 16 Aug 2018 • 3 answers
Updated 12 Nov 2014 • 2 answers
Updated 27 Feb 2017 • 1 answer
Updated 20 Aug 2018 • 1 answer